# SDR GTIA2019082643575

- Difficulty date: August 24, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 13,545 hours, 5,870 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Faulted
- Location: B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECAM - ENG 2 FADEC B FAULT-R/R ENG #2 EEC IAW AMM 73-22-34. OPS TESTS GOOD. PERFORMED LC3CT IAW AMM 22-97-00-710-001. OPS TEST GOOD. A/C REMAINS AT CAT 3 DUAL STATUS. AS PRECAUTIONARY, PERFORMED HIGH POWER ASSURANCE TEST IAW AMM 71-00-00-710-013. NO DEFECTS NOTED.
